# SDR SIMA200701506

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 8,863 hours, 6,534 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Target
- Condition: Missing
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT, EMERGENCY DECLARED.   FOUND NOSE LANDING GEAR STEERING TARGET MISSING ON POST INSPECTION. REPLACED NOSE LANDING GEAR COLLAR AND STEERING TARGET IAW CRJ AMM 32-61-05. OPERATIONAL CHECK GOOD - RETURNED AIRCRAFT TO SERVICE
